Top tautological group of Mg,n

Buryak, A, Shadrin, S and Zvonkine, D (2016) Top tautological group of Mg,n. Journal of the European Mathematical Society, 18 (12). pp. 2925-2951. ISSN 1435-9855



  • Buryak, A
  • Shadrin, S
  • Zvonkine, D
Copyright, Publisher and Additional Information: (c) 2016, EMS Publishing House. All rights reserved. This is an author produced version of a paper published in the Journal of the European Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Moduli space of curves, cohomology, tautological groups
  • Accepted: 27 August 2014
  • Published (online): 21 November 2016
  • Published: 21 November 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jul 2018 15:12
Last Modified: 23 Aug 2019 09:09
Status: Published
Publisher: European Mathematical Society Publishing House
Identification Number:

Share / Export